result 766

Can Biotin Supplements Cause Kidney Stones?

Can biotin cause kidney problems? Possible Side Effects Biotin supplements can cause problems if you take too much. Side effects can include skin rashes, digestive upset, problems with insulin release, and kidney problems.

Which supplements can cause kidney stones? Taking high doses of vitamin C supplements, such as 500 mg or more a day on a regular basis, has been shown to increase the risk of developing kidney stones in some people. This is particularly true in people who have had calcium oxalate stones in the past or who have a family history of these stones.

Does biotin have negative side effects? There are currently no known adverse side effects of biotin when taken as prescribed by a doctor or through normal dietary intake. There are some cases where certain dietary or other habits have caused a deficiency of biotin.

RELATED:  Do Biotin Supplements Cause Headaches

Related Questions

Can Biotin Supplements Cause Kidney Stones

Possible Side Effects

Biotin supplements can cause problems if you take too much. Side effects can include skin rashes, digestive upset, problems with insulin release, and kidney problems.

Can too much biotin hurt you?

Can biotin be harmful? Biotin has not been shown to cause any harm. However, supplements that contain biotin above recommended amounts may cause false results in some lab tests, including those that measure levels of certain hormones, like thyroid hormone.

Is 5000 mcg of biotin too much to take daily?

However, doses of up to up to 10 milligrams a day are safe, according to Mayo Clinic. As long as you do not take more than two servings of biotin 5,000 mcg per day, you are unlikely to experience adverse reactions.

Leave a Comment

Your email address will not be published. Required fields are marked *